中文
Published date:2014-03-14    Provided by:数学系

Personal Information

l  Title : Professor

l  Position : School of Sciences

l  Tel: +86 10 5168 5468

l  E-mail: yqfeng@bjtu.edu.cn

l  Present Address:  School of Science, Beijing Jiaotong University,

                                  No 3. Shangyuancun, Haidian District, Beijing, P.R.China, 10004

Education

l  1997: Ph.D., Peking University, China

l  1988: B.S., Shanxi University, China

Research Interests

l  Algebraic Combinatorics

l  Algebraic graph theory

l  Topological graph theory

l  Graph theory and networks

Funding

 l  National Natural Science Key Foundation of China --  Participant, 2013.016 - 2017.12, No. 11231008.

l  International Cooperative Research Grant -- Principal Investigator, " Algebraic and Topological Properties of Graphs and Maps ", (KRF in Korea and NSFC in China 2013.06 - 2015.05), No. 11311140249

l  National Natural Science Foundation of China -- Principal Investigator, 2012.01 - 2015.12, No. 11171020

l  International Cooperative Research Grant -- Principal Investigator, "Coverings, Maps and Enumeration", (KRF in Korea and NSFC in China  2009.06 - 2011.05), No. 10911140266

l  International Cooperative Research Grant -- Principal Investigator, "Group acting and application on combinatorics ", (China and Slovenian 2009.07 - 2011.06), No. [2009]157

l  National Natural Science Foundation of China -- Principal Investigator, 2009.01 - 2011.12, No. 10871021

l  National Natural Science Foundation of China -- Principal Investigator, 2006.01 - 2008.12, No. 10571013

Publications

l  Cubic symmetric graphs of order 8p^3, Discrete Mathematics 318(2014) 62-70 (with M. Ghasem and D.-W. Yang)

l  Cubic bi-Cayley graphs over abelian groups, European Journal of Combinatorics 36 (2014) 679–693 (with J.-X. Zhou)

l  Enumerating reflexible 2-cell embeddings of connected graphs, Science China Mathematics 56 (2013) 933–950 (with J.H. Kwak and J.-X. Zhou)

l  Conditional edge-fault pancyclicity of augmented cubes, Theoretical Computer Science 510 (2013) 94–101 (with D.Q. Cheng and R.-X. Hao)

l  The Finite Edge-primitive Pentavalent Graphs, Journal of Algebraic Combinatorics 38 (2013) 491-497 (with S.-T. Guo and C.H. Li)

l  Cycles embedding on folded hypercubes with faulty nodes, Discrete Apllied Mathematics 161 (2013) 2894-2900 (with D.Q. Cheng and R.-X. Hao)

l  Conditional diagnosability of alternating group graphs, IEEE Transactions on Computers 62 (2013) 826-831 (with R.-X. Hao and J.-X. Zhou)

l  Super-cyclically edge-connected regular graphs, J Comb Optim, (2013) 26, 393–411 (with J.-X. Zhou)

l  Cubic vertex-transitive non-Cayley graphs of order 8p, The Electronic Journal of Combinatorics 19(2012) #P53: 1-13 (with J.-X. Zhou)

l  Tetravalent symmetric graphs of order 9p, J. Korean Math. Soc. 49(2012) 1111-1121 (with S.-T. Guo)

l  Tetravalent half-edge-transitive graphs and non-normal Cayley graphs, Journal of Graph Theory 70(2012) 197-213 (with X.Y. Wang)

l  Arc-regular cubic graphs of order four times an odd integer, Journal of Algebraic Combinatorics 36 (2012) 21-31 (with M.D.E. Conder)

l  A note on pentavalent s-transitive graphs, Discrete Mathematics 312 (2012) 2214-2216 (with S.-T. Guo)

l  Regular maps of graphs of order 4p, Acta Mathematica Sinica, English Series, 28 (2012) 989–1012 (with J.-X. Zhou)

l  Edge-transitive cyclic regular covers of the Mobius-Kantor graph, European Journal of Combinatorics 33 (2012) 139–147 (with J.-X. Zhou)

l  Pentavalent symmetric graphs of order 12p, The Electronic Journal of Combinatorics 18(2011) #P233: 1-13 (with S.-T. Guo and J.-X. Zhou)

l  Pentavalent symmetric graphs of order 2pq, Discrete Mathematics 311 (2011) 2259–2267 (with X.-H. Hua and J. Lee)

l  Cubic semisymmetric graphs of order 8p^3, Science in China 54 (2011) 1937-1949 (with X.-H. Hua)

l  Tetravalent half-arc-transitive graphs of order 2pq, Journal of Algebraic Combinatorics 33 (2011) 543-553 (with J.H. Kwak, X.Y. Wang and J.-X. Zhou)

l  Cubic graphs admitting transitive non-abelian characteristically simple groups, Proceedings of the Edinburgh Mathematical Society 54 (2011) 113-123 (with X.-H Hua)

l  One-regular graphs of square-free order of prime valency,  European Journal of Combinatorics 32 (2011) 265–275 (with Y.-T. Li)

l  Cubic vertex-transitive graphs of order 2pq, Journal of Graph Theory 65 (2010) 285-302 (with J.-X. Zhou)

l  Half-arc-transitive graphs of order 4p of valency twice a prime, ARS Mathematica Contemporanea 3(2010) 151-163 (with X.Y. Wang)

l  Super connected but not super edge-connected graphs, Information Processing Letters 111 (2010) 22-25  (with J.-X. Zhou)

l  Semisymmetric elementary abelian covers of the Heawood graph, Discrete Mathematics 310 (2010) 3658–3662 (with J.-X. Zhou)

l  Cubic semisymmetric graphs of order 6p^3, Discrete Mathematics 310 (2010) 2345-2355 (with M. Ghasemi and C.Q. Wang)

l  Pentavalent one-regular graphs of square-free order, Algebra Colloquium 17 (2010) 515-524 (with Y.-T. Li)

l  Tetravalent s-transitive graphs of order twice a prime power, Journal of the Australian Mathematical Society 88(2010) 277-288 (with J.-X. Zhou)

l  On symmetric graphs of valency five, Discrete Mathematics 310(2010) 1725-1732 (with J.-X. Zhou)

l  There exists no tetravalent half-arc-transitive graph of order 2p^2, Discrete Mathematics 310(2010) 1721-1724 (with X.Y. Wang)

l  Congruence classes of orientable 2-cell embeddings of bouquets of circles and dipoles, Electronic Journal of Combinatorics 17(2010) #R41:1-15 (with J.H. Kwak and J.-X. Zhou)

l  Cubic vertex-transitive graph of order 4p, Chinese Annals of Mathematics 30A (2009) 677-684 (with Y.-T. Li)

l  Hexavalent half-arc-transitive graphs of order 4p, European Journal of Combinatorics 30 (2009) 1263-1270 (X.Y Wang)

l  Automorphisms of cubic Cayley graphs of order 2pq, Discrete Mathematics 309 (2009) 2687-2695 (with C. Zhang and J.-X. Zhou)

l  Normality of Cayley digraph of valency 2 of order 6p, Journal of Systems Science and Mathematical Sciences 29(2009) 153–161 (with Q. Ji)

l  Tetravalent one-regular graphs of order 2pq, Journal of Algebraic Combinatorics 29(2009) 457-471 (with J.-X. Zhou)

l  Symmetric cyclic covers of K5, Acta Mathematicae Applicatae Sinica 31(2008) 871-876 (with Y.-T. Li)

l  Automorphism groups of Cayley digraphs, Applications of Group Theory to Combinatorics, Taylor & Francis Group: CRC Press, Boca Raton, London, New York, Leiden, 2008, 13-26 (with Z.P. Lu and M.Y. Xu)

l  Cubic one-regular graphs of order twice a square-free integer, Science in China 51(2008) 1093-1100 (with J.-X. Zhou)

l  Tetravalent half-arc-transitive graphs of order p^4, European Journal of Combinatorics 29(2008) 555-567 (with J.H. Kwak, M.Y. Xu and J.-X. Zhou)

l  On 2-fold covers of graphs, Journal of Combinatorial Theory B 98(2008) 324-341 (with K. Kutnar, A. Malnic and D. Marusic)

l  A note on semisymmetric graphs, Discrete Mathematics 308(2008) 4031-4035 (with J.-X. Zhou)

l  Cubic symmetric graphs of order a small number times a prime or a prime square, Journal of Combinatorial Theory B 97(2007) 627-646 (with J.H. Kwak)

l  Tetravalent half-transitive graphs of order 4p, European Journal of Combinatorics 28(2007) 726-733 (with K.S. Wang and C.X. Zhou)

l  Two sufficient conditions for non-normal Cayley graphs and their applications, Science in China 50(2007) 201-216 (with J.-X. Zhou)

l  Constructing even radius tightly attached half-arc-transitive graphs of valency four, Journal of Algebraic Combinatorics 26(2007) 431-451 (with J.H. Kwak and C.X. Zhou)

l  Automorphism groups of connected cubic Cayley graphs of order 4p, Algebra Colloquium 14(2007) 351-359 (with C.X. Zhou)

l  A note on Weichsel’s conjecture, Advances in Mathematics 36(2007) 61-66 (with C.X. Zhou)

l  Automorphism groups of Cayley graphs on symmetric groups with generating transposition sets, Journal of Combinatorial Theory B 96(2006) 67-72

l  Deza digraphs, European Journal of Combinatorics 17(2006) 995-1004 (with K.S. Wang)

l  Classifying cubic symmetric graphs of order 10p or 10p^2, Science in China 49(2006) 300-319 (with J.H. Kwak)

l  Cubic symmetric graphs of order twice an odd prime-power, Journal of the Australian Mathematical Society 81(2006) 153-164 (with J.H. Kwak)

l  Lattices generated by orbits of flats, Communication in Algebra 34(2006) 1691-1697  (with K.S. Wang)

l  Cubic s-regular graphs of order 2p^3, Journal of Graph Theory 52(2006) 341-352  (with J.H. Kwak and M.Y. Xu).

l  An infinite family of tetravalent half-arc-transitive graphs, Discrete Mathematics 306(2006) 2205-2211 (with C.X. Zhou)

l  Symmetric cubic graphs of girth at most 7, Acta Univ. M. Belii Math. 13(2006) 33-55 (with R. Nedela)

l  Classifying cubic symmetric graphs of order 8p or 8p2, European Journal of Combinatorics 26 (2005) 1033-1052  (with J.H. Kwak and K.S. Wang)

l  Normality of tetravalent Cayley graphs of odd prime-cube order and its application, Acta Mathmatica Sinica, English Series 21(2005) 903-912 (with M.Y. Xu)

l  Automorphism groups of tetravalent Cayley graphs on regular p-groups, Discrete Mathematics 305(2005) 354-360 (with M.Y. Xu)

l  s-regular cubic graphs as coverings of the complete bipartite graphs K_{3, 3}, Journal of Graph Theory 45(2004) 101-112 (with J.H. Kwak and M.Y. Xu)

l  s-regular dihedral coverings of the complete graph of order 4, Chinese Annals of Mathematics 25B(2004) 57-64 (with J.H. Kwak)

l  One-regular cubic graphs of order a small number times a prime or a prime square, Journal of the Australian Mathematical Society 76(2004) 345-356 (with J.H. Kwak)

l  Cubic Cayley graphs on Dihedral groups, Mathematical Analysis and Applications 7(2004) 224-234 (with S.F. Du, J.H. Kwak and M.Y. Xu)

l  On the stabilizer of the automorphism group of a 4-valent vertex-transitive graph with odd-prime-power order, Acta Mathematicae Applicatae Sinica, English Series 19(2003) 83-86 (with J.H. Kwak and M.Y. Xu)

l  An infinite family of cubic one-regular cubic graphs with insolvable automorphism groups, Discrete Mathematics 269(2003) 281-286 (with J.H. Kwak)

l  s-regular cyclic coverings of the three-dimensional hypercube Q_3, European Journal of Combinatorics 24(2003) 719-731 (with K.S. Wang)

l  On the isomorphisms of Cayley graphs of abelian groups, Journal of Combinatorial Theory B 86(2002) 38-53 (with Y.P. Liu and M.Y. Xu)

l  Constructing an infinite family of cubic 1-regular graphs, European Journal of Combinatorics 23(2002) 559-565 (with J.H. Kwak)

l  On vertex-transitive graphs of odd prime-power order, Discrete Mathematics 248(2002) 265-269

l  Automorphism groups of 2-valent connected Cayley digraphs on regular p-groups, Graphs and Combinatorics 18(2002) 253-257 (with R.J. Wang and M.Y. Xu)

l  Automorphism groups of 4-valent connected Cayley graphs of p-groups, Chinese Annals of Mathematics 22B (2001) 281-286 (with J.H. Kwak and R.J. Wang)

l  A family of nonnormal Cayley digraphs, Acta Mathematica Sinica, English Series 17 (2001) 147-152 (with D.J. Wang and J.L. Chen)

l  On the normality of Cayley graphs of abelian groups with valency 5, Systematic Science and Mathematics 13(2000) 425-431 (with Y.G. Baik and H.S. Sim)

l  On the normality of Cayley graphs of abelian groups, Algebra Colloq. 5:3(1998) 297-304 (with Y.G. Baik, H.S. Sim and M.Y. Xu)

l  Finite groups whose abelian subgroups orders are consecutive integers,  J. Mathematical Research & Exposition 18(1998) 503-506.

l  A note on normal Cayley graphs of prime-cube order, Graph Theory Notes of New York 33(1997) 20-23 (with Y.Z. Dong)

l  Automorphism groups and isomorphisms of Cayley digraphs of abelian groups, Australasian J. Combin. 16(1997) 183-187 (with T.P. Gao)

l  A note on isomorphisms of Cayley digraphs of abelian groups, Australasian J. Combin. 15(1997) 87-90 (with M.Y. Xu)

l  Frattini subgroups relative to formation function, J. Pure and Appli. Algebra 64(1990) 145-148 (with B.L. Zhang)


Previous:Ma Zhiming